# SDR USAA980535

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1154765
- Condition: Corroded
- Location: Bs 4850
- Part time: 15,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION 1 INCH AROUND SCREW HOLES ON SKIN AT BL 600 STATION 4850.  REPLACED BEAM.  (M)
